# SDR AALA202302174886

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,502 hours, 36,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1600
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 62,502 hours, 36,682 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 832 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FAILED DAMPING FUNCTIONAL TEST. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
